MathSciNet Relay Station
MathSciNet bibliographic data
MR338058 (49 #2825) 16A34
Shin, Gooyong Prime ideals and sheaf representation of a pseudo symmetric ring. Trans. Amer. Math. Soc. 184 (1973), 43–60 (1974).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement